Alert archive / New York / Flash Flood Warnings in 2024
Flash Flood Warning 16, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Aug 9, 2024, 1:41 PM EDT for 4 counties in New York. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2024, 1:41 PM EDT (17:41 UTC)
- Expired
- Aug 9, 2024, 5:35 PM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cayuga County, NY, Ontario County, NY, Oswego County, NY, Wayne County, NY
The radar
The Ft Drum radar (KTYX), 85 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 2:15 PM EDT | FLASH FLOOD | Lyons, NY | A few roads closed in Lyons. |
| Aug 9, 4:00 PM EDT | FLASH FLOOD | Fulton, NY | A few roads closed in Fulton. |
| Aug 9, 4:00 PM EDT | FLASH FLOOD | Granby, NY | A few roads closed in the Town of Granby. |
| Aug 9, 4:00 PM EDT | FLASH FLOOD | Oswego, NY | A few roads closed in Oswego. |
| Aug 9, 5:35 PM EDT | RAIN 2.34 | 5 Ene Montezuma, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
921
WGUS51 KBUF 091741
FFWBUF
NYC011-069-075-117-092145-
/O.NEW.KBUF.FF.W.0016.240809T1741Z-240809T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
141 PM EDT Fri Aug 9 2024
The National Weather Service in Buffalo has issued a
* Flash Flood Warning for...
Cayuga County in central New York...
Western Oswego County in central New York...
Northeastern Ontario County in western New York...
Wayne County in western New York...
* Until 545 PM EDT.
* At 141 PM EDT, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Between 1 and 3 inches
of rain have fallen. Additional rainfall amounts of 0.5 to 1.5
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Oswego, Fulton, Fair Haven Beach State Park, Sandy Island Beach
State Park, Newark, Marion, Lyons, Palmyra, Pulaski, Clyde, Sodus,
Weedsport, Cato, Battle Island State Park, Chimney Bluffs State
Park, Nine Mile Point, Mexico Point State Park, Selkirk Shores
State Park, Scriba and Volney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4333 7708 4331 7698 4335 7682 4356 7644
4357 7627 4368 7626 4367 7604 4321 7623
4324 7627 4322 7626 4320 7628 4323 7631
4323 7648 4311 7647 4310 7650 4303 7649
4301 7730
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
DRT2 follow-up statements
428
WGUS71 KBUF 091936
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
336 PM EDT Fri Aug 9 2024
NYC011-069-075-117-092145-
/O.CON.KBUF.FF.W.0016.000000T0000Z-240809T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-Ontario NY-Oswego NY-Wayne NY-
336 PM EDT Fri Aug 9 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM EDT THIS
AFTERNOON FOR CAYUGA, WESTERN OSWEGO, NORTHEASTERN ONTARIO AND WAYNE
COUNTIES...
At 336 PM EDT, Doppler radar and automated rain gauges indicated
that heavy rain is coming to an end across the warned area, with
rain presently across Oswego County. Additional rainfall amounts of
0.25 to 0.5 inches are possible across Oswego County. Even as the
heavy rain ends, continued water runoff from hilly terrain may still
produce flooding. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Oswego, Fulton, Fair Haven Beach State Park, Sandy Island Beach
State Park, Newark, Marion, Lyons, Palmyra, Pulaski, Clyde, Sodus,
Weedsport, Cato, Battle Island State Park, Chimney Bluffs State
Park, Nine Mile Point, Mexico Point State Park, Selkirk Shores
State Park, Scriba and Volney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4333 7708 4331 7698 4335 7682 4356 7644
4357 7627 4368 7626 4367 7604 4321 7623
4324 7627 4322 7626 4320 7628 4323 7631
4323 7648 4311 7647 4310 7650 4303 7649
4301 7730
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
DRT325
WGUS71 KBUF 092135
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
535 PM EDT Fri Aug 9 2024
NYC011-069-075-117-092145-
/O.CAN.KBUF.FF.W.0016.000000T0000Z-240809T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-Ontario NY-Oswego NY-Wayne NY-
535 PM EDT Fri Aug 9 2024
...FLASH FLOOD WARNING IS CANCELLED FOR CAYUGA, WESTERN OSWEGO,
NORTHEASTERN ONTARIO AND WAYNE COUNTIES...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat, but an areal flood warning remains in effect. Please
continue to heed remaining road closures.
&&
LAT...LON 4333 7708 4331 7698 4335 7682 4356 7644
4357 7627 4368 7626 4367 7604 4321 7623
4324 7627 4322 7626 4320 7628 4323 7631
4323 7648 4311 7647 4310 7650 4303 7649
4301 7730
$$
DRTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 10:51 AM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Aug 9, 10:51 AM EDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1051 AM EDT Fri Aug 9 2024
.SYNOPSIS...
Remnants of Debby will bring locally heavy rainfall to the area
through this evening. The region will quickly dry out from west
to east tonight, with a period of dry weather for Saturday. It
will turn cooler with periods of lake effect rain Saturday
evening through Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Regional radar shows numerous to widespread heavy rainfall
across the eastern Great Lakes region. Flooding remains the main
concern with very heavy rain entering Allegany county to the
Finger Lakes region late this morning. A narrow band of very heavy
rain has developed from the eastern Lake Erie shoreline into
the Niagara Frontier and will slowly pivot north then east
through noontime. There is high confidence that the rain will be
east of the far west 7 counties of western NY by 3PM today.
Heavy rain will continue east of the Genesee Valley through late
afternoon and east of Lake Ontario through early evening. A
great deal of cloud cover is stabilizing the environment right
now, however breaks in any cloud cover will promote an increase
risk of severe thunderstorms today.
A closed mid-level low north of Lake Superior interacting with
the remnants of TD Debby will impact the area today. As this
interactions occur, large scale ascent and deep tropical moisture
(PW values over 2.0 inches) surging north will lead to the potential
for locally heavy rainfall through this evening.
Overall...we are still looking at 1.5-3" across our CWA with
localized higher amounts, especially from the S. Tier through
the Finger Lakes region northeast into the North Country. With
that said...WPC has maintain the SLGT/MDT risk for Excessive
Rainfall with minor changes overall. Last but not least...SPC
continues to show a Marginal risk for severe thunderstorms
through this afternoon from the Finger lakes east. Isolated
thunderstorms, capable of damaging wind gusts are possible. Due
to the location and track of Debby, the tornado threat is higher
across the Capitol Region and downstate areas.
Otherwise...given the soppy air mass engulfing the region it
will feel quite muggy today. Highs will be found in the 70s to
near 80F in spots.
Tonight...as the remnants of Debbie departs off to our
northeast we will see a general drying trend. It will also turn
cooler behind the cold front with H850T's falling into the
single digits through Saturday.
Lows will be found in the 50s to low 60s by sunrise Saturday.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
An upper level trough will settle across the Great Lakes region this
weekend, bringing cooler weather with periodic chances for rain
showers. 850mb temperatures dropping to around +7C will support lake
effect rain showers, especially when there is synoptic moisture
available from any shortwaves embedded in the larger trough.
It will breezy and on the cool side with high temperatures in the
upper 60s to mid 70s during the weekend. Mainly rain-free during
Saturday morning with a chance of some lake effect showers
developing east of Lake Erie Saturday afternoon. Showers will expand
in coverage east/northeast of both lakes Saturday night as a
synoptic moisture increases in advance of the trough axis. The
trough axis will then move across the region Sunday, bringing a
chance of showers and possibly a thunderstorm at all locations by
Sunday afternoon. Showers will transition back to only lake effect
rain showers east and northeast of the lakes Sunday night. Ample
lake induced instability to support an isolated thunderstorm in lake
effect rain showers.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A longwave trough will remain in place across Eastern Canada and New
England during the period. With our region located on the back of
the trough, it will be mainly rain free with only small chances for
some lingering lake effect rain showers on Monday. Can't rule out
scattered showers later in the period, but too low confidence to
include given uncertainty in the timing of subtle shortwaves
embedded within this trough. Temperatures throughout much of next
week will average near normal with highs in the upper 70s to low 80s.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
Remnants of Debby will bring deteriorating conditons this morning at
area terminals. Expect VFR cigs to lower to MVFR with at times IFR
conditions developing across the higher terrain and within the
heavier precipitation.
As the low from Debby passes by this afternoon...the steadier
heavier precipitation will begin to pull away and then wind down
with improvements for western terminals. Eastern terminals to
include KART will continue to see MVFR to IFR conditions through
atleast the first half of the evening.
Tonight...all area terminals will see improvements with a return to
VFR as the remnant low tracks northeast away from the region.
Outlook...
Saturday...Mainly VFR.
Saturday night through Monday...MVFR/VFR with chance of showers, and
embedded oscillating bands of lake effect rain.
Tuesday...Mainly VFR.
&&
.MARINE...
TD Debby will approach the region today with light to moderate
breezes on the lakes. It will also bring increasing chances for
showers and thunderstorms some of which could produce heavy
rain. As the low passes and begins to pull away a strong cold
front will then cross the lakes causing winds to quickly turn
westerly and strengthen by this evening. This will produce SCA
conditions on both lakes. SCAs have been issued which last
through the day Sunday.
Lake effect rain showers will develop Saturday night through
Monday and increase the risk for waterspouts on the Lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch until 5 PM EDT this afternoon for NYZ001>003-
010>013-020-021-085.
Flood Watch through Saturday morning for NYZ004>008-014.
MARINE...Small Craft Advisory from 5 PM this afternoon to 7 PM EDT
Sunday for LEZ040-041.
Small Craft Advisory from 8 PM this evening to 11 PM
EDT Sunday for LOZ042-043.
Small Craft Advisory from 11 PM this evening to 2 AM EDT
Monday for LOZ044-045.
&&
SYNOPSIS...AR
NEAR TERM...AR/HSK
SHORT TERM...Apffel
LONG TERM...Apffel
AVIATION...AR/HSK
MARINE...AR/HSKHazardous weather outlook, Aug 9, 4:46 AM EDT, 8 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 446 AM EDT Fri Aug 9 2024 NYZ001>003-010>013-020-021-085-100900- Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Cattaraugus-Allegany-Southern Erie- 446 AM EDT Fri Aug 9 2024 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-100900- Chautauqua- 446 AM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. There's a small risk that heavy rainfall will cause localized flooding today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>008-014-100900- Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Ontario- 446 AM EDT Fri Aug 9 2024 ...FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There's a marginal risk for severe weather with strong gusty winds this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-043-062-063-100900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 446 AM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ044-045-064-065-SLZ022-024-100900- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 446 AM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. There's a marginal risk thunderstorms will produce strong gusty winds this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Local storm report, Aug 9, 12:53 PM EDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1253 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Flash Flood Andover 42.16N 77.80W
08/09/2024 Allegany NY 911 Call Center
Water rescues in Andover.
&&Local storm report, Aug 9, 12:54 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1254 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Flash Flood Whitesville 42.04N 77.76W
08/09/2024 Allegany NY 911 Call Center
Water rescues in Whitesville.
&&Local storm report, Aug 9, 12:58 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1258 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Flash Flood Seneca Castle 42.89N 77.10W
08/09/2024 Ontario NY 911 Call Center
Multiple roads closed due to flooding.
&&Local storm report, Aug 9, 12:59 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1259 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM Flash Flood Gorham 42.80N 77.13W
08/09/2024 Ontario NY 911 Call Center
Multiple roads closed due to flash flooding.
&&Local storm report, Aug 9, 1:02 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
102 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Flash Flood Canandaigua 42.89N 77.28W
08/09/2024 Ontario NY 911 Call Center
Multiple roads closed or with water flowing
across due to flash flooding in Canandaigua.
&&Special weather statement, Aug 9, 1:25 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Buffalo NY
125 PM EDT Fri Aug 9 2024
NYZ004>006-091800-
Oswego NY-Wayne NY-Northern Cayuga NY-
125 PM EDT Fri Aug 9 2024
...HEAVY RAIN WITH GUSTY WINDS WILL IMPACT EASTERN WAYNE...CAYUGA
AND SOUTHWESTERN OSWEGO COUNTIES THROUGH 200 PM EDT...
At 122 PM EDT, Doppler radar was tracking gusty winds within an area
of heavy rain over Clyde, or 12 miles north of Seneca Falls, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Clyde, Weedsport, Cato,
Chimney Bluffs State Park, Battle Island State Park, Scriba,
Sterling, Rose, Ira, Huron, Conquest, Savannah, Wolcott, Minetto,
Port Byron, Hannibal, and Red Creek.
This includes Interstate 90 near exit 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4323 7643 4323 7648 4315 7647 4314 7649
4311 7647 4310 7650 4303 7649 4301 7697
4333 7693 4335 7681 4339 7673 4345 7665
4350 7654 4351 7638
TIME...MOT...LOC 1722Z 205DEG 24KT 4309 7684
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WelchThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 5:45 AM EDT | Small Craft Advisory | BUF | 71 hr | |
| Aug 9, 8:42 AM EDT | Areal Flood Warning | BUF | Allegany | 6 hr |
| Aug 9, 9:56 AM EDT | Areal Flood Warning | BUF | Allegany, Livingston, Monroe, Ontario, Wayne | 9 hr |
| Aug 9, 10:49 AM EDT | Special Weather Statement | BUF | Erie | 56 min |
| Aug 9, 11:14 AM EDT | Flash Flood Warning | BUF | Allegany | 6 hr |
| Aug 9, 11:55 AM EDT | Special Weather Statement | BUF | Erie | 50 min |
| Aug 9, 12:22 PM EDT | Flash Flood Warning | BUF | Ontario | 4 hr |
| Aug 9, 12:55 PM EDT | Areal Flood Warning | BUF | Cayuga, Oswego | 8 hr |
| Aug 9, 1:25 PM EDT | Special Weather Statement | BUF | Cayuga | 35 min |
| Aug 9, 1:43 PM EDT | Wind Advisory | BUF | Jefferson, Lewis, Oswego | 5 hr |
| Aug 9, 1:52 PM EDT | Areal Flood Warning | BUF | Jefferson, Lewis, Oswego | 8 hr |
| Aug 9, 2:51 PM EDT | Flash Flood Warning | BUF | Jefferson, Oswego | 4 hr |
| Aug 9, 3:00 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 60 min |
| Aug 9, 3:50 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 85 min |
| Aug 9, 4:56 PM EDT | Beach Hazards Statement | BUF | Cayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more | 60 hr |
Nearby
Flash Flood Warnings in New York, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.